# SDR DALA2025091706839

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-213
- Aircraft serial: 7268
- Aircraft time: 23,838 hours, 11,564 cycles
- Engine: Cfmint CFM565B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE/FUME EVENT D/E - ON TAKEOFF AND SHORT FINAL COCKPIT CREW REPORTED A DIRTY SOCK SMELL. FLIGHT CREW DONNED MASKS. NO FUMES IN CABIN.  FOUND OIL IN LEFT ENGINE SPINNER. WIPED OIL AND RAN ENGINE. NO FUMES REPORTED. (LP 7627128, 1202189)
